The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Full-Text PDF (2042 KB) | Metadata | Table of Contents | RMI summary
Volume 10, Issue 1, 1994, pp. 189–220
DOI: 10.4171/RMI/150

Published online: 1994-04-30

Convexity at infinity and Brownian motion on manifolds with unbounded negative curvature

Alano Ancona[1]

(1) Université Paris-Sud 11, Orsay, France

No abstract available for this article.

No keywords available for this article.

Ancona Alano: Convexity at infinity and Brownian motion on manifolds with unbounded negative curvature. Rev. Mat. Iberoam. 10 (1994), 189-220. doi: 10.4171/RMI/150